# SDR USAA2014F00021

- Difficulty date: October 22, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 52,365 hours, 19,191 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY LIGHT INOPERATIVE.  RECONNECTED DISCONNECTED WIRES.
